# SDR HNAA2012121001094

- Difficulty date: December 10, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 50,072 hours, 55,048 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Part number: 35109
- Condition: Loose
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDSHIELD HEAT INOPERATIVE.  REPLACED LOOSE RING TERMINAL ON TERMINAL "B", PRIMARY HEAT ELEMENT AND ALTERNATE HEAT ELEMENT OHM`D OUT NORMALLY.  GROUND RAN ACFT WITH CREW AND OPS CHECKED GOOD.
